Recent kidney functions came back odd. I take propranolol 80 2.5xday, norvasc 5, 1.5xday, avapro 150 1.5xday,hydrochlorothiazide 12.5, 1day. recently stopped taking protonix 40 a day. with my creatnine and bun raising has been a concern. what can i do to cut back on some of these meds and could they be causing the kidney changes?
Certain interactions have been reported with the meds that you take, you could read more details on: https://www.drugs.com/interactions-check.php?drug_list=1257-0,1956-0,1383-817,172-78, since most of the meds are related to hypertension, for kidney problems would recommend you to seek advice from the doc/pharmacist who prescribed the meds.
Take care, be well & safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 1 answer
Lisinopril - My husband has been taking lisinipril with Hydrochlorothiazide for about 1and 1/2 yrs.?
Posted 23 Apr 2011 • 4 answers
Posted 29 Aug 2015 • 2 answers
Posted 21 Oct 2016 • 1 answer
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Posted 16 Sep 2017 • 1 answer